# SDR QMLA2019120619092

- Difficulty date: November 12, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N391LG
- Make and model: Snias AS350B3
- Aircraft serial: 4323
- Aircraft time: 6,566 hours, 28,114 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,558 hours, 18,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A2110512021
- Condition: Chafed
- Location: Bulkhead
- Part time: 6,566 hours, 28,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE WAS DISCOVERED ON THE LH AND RH LATERAL BULKHEAD (X FRAME) (PN: 350A21-1051-20/-21). THE LH CHAFE IS APPROXIMATELY 0.011” DEEP AND 0.2” WIDE BY 0.2” LONG AS SHOWN IN FIGURE 1. THE RH CHAFE IS APPROXIMATELY 0.012” DEEP AND 0.40” WIDE BY 0.75” LONG AS SHOWN IN FIGURE 1.THE DAMAGES ARE LOCATED ON THE INTERIOR (INBOARD) SIDES OF THE X FRAMES.** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.**
